Gastroenterology Community
Feeling like I drank Vicks Vapor rub
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feeling like I drank Vicks Vapor rub

For the last few months, I feel like I have drank Vicks Vapor rub with the vapor rising up my throat and into my mouth. I have GERD and a small hiatal hernia but I have had those for years. It is only recently that I have experienced this sensation.  It really feels like something vapor is coming back up my throat.  It is not an acid taste, I have had that before and it is not this.  It really feels like vapor is coming back up my throat. My tongue is also slightly coated and my food doesn't taste quite right.  I told my GP and the GI Dr. and even asked the allergist if he thought I was having a reaction to somethiing - like if it was a food allergy.  None of these Dr.s had ever heard of anything like this.  I also have pain just below my rib on the left side, close to the middle of my chest.  It is a sharp pain that comes and goes.  I can't recall which came first but I know that these came on about the same time and that they have been around for at least the last 3 months. I had an Esophagogastroduodenoscopy which came back normal. No Dr. has been able to give me a diagnosis.  I am not having trouble breathing or anything but I am wondering if I should see a pulminary specialist as the GI Dr. doesn't have any answers.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
I've had the same sensation. Any responses to this?
Blank
Avatar_m_tn
I am having exactly the same thing but my doctor does not know what it is.  They did find blood in my urine, just the other day, and now we are doing a serious of urine test, 3 days in a row and they are saying it may be something to do with the bladder.  So at least there is a possible diagnose to these strange effects.
Blank
Avatar_m_tn
I am having exactly the same thing but my doctor does not know what it is.  They did find blood in my urine, just the other day, and now we are doing a serious of urine test, 3 days in a row and they are saying it may be something to do with the bladder.  So at least there is a possible diagnose to these strange effects.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Digestive Answerers
Avatar_m_tn
Blank
fntn
MI
Avatar_n_tn
Blank
cnoevl21
168348_tn?1379360675
Blank
ChitChatNine
329165_tn?1438213357
Blank
Smiley2000
Australia
Avatar_m_tn
Blank
me_just34